Issue Title
Vol 47, No 1 (March 2016) Existence results for a class of hemivariational inequalities involving the stable $(g,f,\alpha)$-quasimonotonicity Abstract  PREVIEW  FULL TEXT
Zhenhai Liu, Biao Zeng
Vol 47, No 1 (March 2016) Bifurcation and multiplicity results for critical p-Laplacian problems Abstract  PREVIEW  FULL TEXT
Kanishka Perera, Marco Squassina, Yang Yang
Vol 46, No 2 (December 2015) A General Class of Impulsive Evolution Equations Abstract  PREVIEW  FULL TEXT
JinRong Wang, Michal Feckan
Vol 55, No 2 (June 2020) Existence results for a class of semilinear differential variational inequalities with nonlocal boundary conditions Abstract  PREVIEW  FULL TEXT
Zhenhai Liu, Liang Lu, Xiufeng Guo
Vol 48, No 2 (December 2016) A local existence theorem for a class of delay differential equations Abstract  PREVIEW  FULL TEXT
Ioan I. Vrabie
Vol 52, No 2 (December 2018) Existence, uniqueness and properties of global weak solutions to interdiffusion with Vegard rule Abstract  PREVIEW  FULL TEXT
Lucjan Sapa, Bogusław Bożek, Marek Danielewski
Vol 55, No 1 (March 2020) Fractional Hardy-Sobolev elliptic problems Abstract  PREVIEW  FULL TEXT
Jianfu Yang, Xiaohui Yu
Vol 50, No 1 (September 2017) Periodic solutions of vdP and vdP-like systems on 3-Tori Abstract  PREVIEW  FULL TEXT
Zalman Balanov, Edward Hooton, Adrian Murza
Vol 48, No 2 (December 2016) Mass minimizers and concentration for nonlinear Choquard equations in ${\mathbb R}^N$ Abstract  PREVIEW  FULL TEXT
Hongyu Ye
Vol 37, No 1 (March 2011) On global regular solutions to the Navier-Stokes equations in cylindrical domains Abstract  FULL TEXT
Wojciech M. Zajączkowski
Vol 39, No 2 (June 2012) Global existence of solutions to the nonlinear thermoviscoelasticity system with small data Abstract  FULL TEXT
Jerzy A. Gawinecki, Wojciech M. Zajączkowski
Vol 52, No 1 (September 2018) Blowup versus global in time existence of solutions for nonlinear heat equations Abstract  PREVIEW  FULL TEXT
Piotr Cezary Biler
Vol 48, No 1 (September 2016) Bifurcation and multiplicity results for classes of $p,q$-Laplacian systems Abstract  PREVIEW  FULL TEXT
Ratnasingham Shivaji, Byungjae Son
Vol 48, No 1 (September 2016) Decently regular steady solutions to the compressible NSAC system Abstract  PREVIEW  FULL TEXT
Šimon Axman
Vol 51, No 1 (March 2018) Hardy-Sobolev inequality with singularity a curve Abstract  PREVIEW  FULL TEXT
Mouhamed Moustapha Fall, El hadji Abdoulaye Thiam
Vol 55, No 1 (March 2020) Existence of pulses for a reaction-diffusion system of blood coagulation Abstract  PREVIEW  FULL TEXT
Nicolas Ratto, Martine Marion, Vitaly A. Volpert
Vol 50, No 2 (December 2017) Properties of unique positive solution for a class of nonlocal semilinear elliptic equation Abstract  PREVIEW  FULL TEXT
Ruiting Jiang, Chengbo Zhai
Vol 54, No 2 (December 2019) Fixed point results in set $P_{h,e}$ with applications to fractional differential equations Abstract  PREVIEW  FULL TEXT
Lingling Zhang, Hui Wang, Xiaoqiang Wang
Vol 54, No 2 (December 2019) The long-time behavior of weighted p-Laplacian equations Abstract  PREVIEW  FULL TEXT
Shan Ma, Hongtao Li
Vol 54, No 2B (December 2019) Generalized fractional differential equations and inclusions equipped with nonlocal generalized fractional integral boundary conditions Abstract  PREVIEW  FULL TEXT
Sotiris K. Ntouyas, Bashir Ahmad, Madeaha Alghanmi, Ahmed Alsaedi
Vol 57, No 2 (June 2021) Small perturbations of Robin problems driven by the $p$-Laplacian plus a positive potential Abstract  PREVIEW  FULL TEXT
Anouar Bahrouni, Vicenţiu D. Rădulescu, Patrick Winkert
Vol 54, No 2B (December 2019) Existence, localization and stability of limit-periodic solutions to differential equations involving cubic nonlinearities Abstract  PREVIEW  FULL TEXT
Jan Andres, Denis Pennequin
Vol 57, No 2 (June 2021) Dissipative solvability of Jeffreys-Oldroyd-$\alpha$ model Abstract  PREVIEW  FULL TEXT
Dmitry M. Polyakov, Andrey Zvyagin
Vol 53, No 2 (June 2019) On positive viscosity solutions of fractional Lane-Emden systems Abstract  PREVIEW  FULL TEXT
Edir Junior Ferreira Leite, Marcos Montenegro
Vol 56, No 1 (September 2020) Study of a class of generalized Schrödinger equations Abstract  PREVIEW  FULL TEXT
Andrelino V. Santos, João R. Santos Júnior, Antonio Suárez
Vol 52, No 1 (September 2018) Three-dimensional thermo-visco-elasticity with the Einstein-Debye $(\theta^3+\theta)$-law for the specific heat. Global regular solvability Abstract  PREVIEW  FULL TEXT
Irena Pawłow, Wojciech M. Zajączkowski
Vol 56, No 1 (September 2020) Global existence and decay of solutions of a singular nonlocal viscoelastic system with damping terms Abstract  PREVIEW  FULL TEXT
Nadia Mezouar, Salah Boulaaras
Vol 52, No 1 (September 2018) Steady solutions to the Navier-Stokes-Fourier system for dense compressible fluid Abstract  PREVIEW  FULL TEXT
Šimon Axman, Piotr Bogusław Mucha, Milan Pokorný
Vol 55, No 2 (June 2020) Basic results of fractional Orlicz-Sobolev space and applications to non-local problems Abstract  PREVIEW  FULL TEXT
Sabri Bahrouni, Hichem Ounaies, Leandro S. Tavares
Vol 42, No 1 (September 2013) Abstract Cauchy problem for fractional functional differential equations Abstract  FULL TEXT
Yong Zhou, Feng Jiao, Josip Pečarić
Vol 36, No 1 (September 2010) Anisotropic elliptic equations in $\mathbb R^{N}$: existence and regularity results Abstract  FULL TEXT
Mostafa Bendahmane, Said El Manouni
Vol 42, No 1 (September 2013) Existence, uniqueness and stability of positive solutions for a class of semilinear elliptic systems Abstract  FULL TEXT
Renhao Cui, Ping Li, Junping Shi, Yunwen Wang
Vol 36, No 1 (September 2010) Monotone iterative method for infinite systems of parabolic functional-differential equations with nonlocal initial conditions Abstract  FULL TEXT
Anna Pudelko
Vol 41, No 1 (March 2013) Existence and stability of fractional differential equations with Hadamard derivative Abstract  FULL TEXT
JinRong Wang, Yong Zhou, Milan Medveď
Vol 36, No 1 (September 2010) Existence of sign-changing solutions for one-dimensional $p$-Laplacian problems with a singular indefinite weight Abstract  FULL TEXT
Yong-Hoon Lee, Inbo Sim
Vol 44, No 1 (September 2014) Existence results for boundary value problems for fractional hybrid differential inclusions Abstract  FULL TEXT
Bapurao C. Dhage, Sotiris K. Ntouyas
Vol 35, No 2 (June 2010) Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory Abstract  FULL TEXT
Bashir Ahmad, Juan J. Nieto
Vol 38, No 1 (September 2011) Impulsive problems for fractional evolution equations and optimal controls in infinite dimensional spaces Abstract  FULL TEXT
JinRong Wang, Yong Zhou, Wei Wei
Vol 37, No 2 (June 2011) Long time existence of solutions to 2D Navier-Stokes equations with inflow-outflow and heat convection Abstract  FULL TEXT
Piotr Kacprzyk
Vol 37, No 1 (March 2011) Systems of first order inclusions on time scales Abstract  FULL TEXT
Marlène Frigon, Hugues Gilbert
Vol 46, No 1 (September 2015) The blow-up and global existence of solutions of Cauchy problems for a time fractional diffusion equation Abstract  Full Text
Quan-Guo Zhang, Hong-Rui Sun
Vol 42, No 2 (December 2013) Study on a quadratic Hadamard type fractional integral equation on an unbounded interval Abstract  FULL TEXT
JinRong Wang, Chun Zhu, Yong Zhou
Vol 6, No 2 (December 1995) New method for large quasiperiodic nonlinear oscillations with fixed frequencies for the nondissipative second type Duffing equation Abstract  FULL TEXT
Melvyn S. Berger, Luping Zhang
Vol 19, No 1 (March 2002) Existence of solutions to some elliptic system in Sobolev spaces with the weight as a power of the distance from some axis Abstract  FULL TEXT
Wojciech M. Zajączkowski
Vol 7, No 1 (March 1996) Nontrivial solutions for asymptotically linear variational inequalities Abstract  FULL TEXT
Claudio Saccon
Vol 2, No 2 (December 1993) Elliptic equations with discontinuous nonlinearities Abstract  FULL TEXT
Walter Allergretto, Paolo Nistri
Vol 10, No 1 (September 1997) Carathéodory periodic perturbations of the zero vector field on manifolds Abstract  FULL TEXT
Massimo Furi, Maria Patrizia Pera
Vol 6, No 2 (December 1995) A topological shooting method and the existence of kinks of the extended Fisher-Kolmogorov equation Abstract  FULL TEXT
L. A. Peletier, W. C. Troy
Vol 19, No 2 (June 2002) Free boundary problem for a viscous heat-conducting flow with surface tension Abstract  FULL TEXT
Ewa Zadrzyńska
Vol 7, No 1 (March 1996) On the existence of sign changing solutions for semilinear Dirichlet problems Abstract  FULL TEXT
Thomas Bartsch, Zhi-Qiang Wang
Vol 28, No 2 (December 2006) Existence of solutions for a nonlinear wave equation Abstract  FULL TEXT
Marek Galewski, Andrzej Nowakowski
Vol 3, No 1 (March 1994) A continuation approach to some forced superlinear Sturm-Liouville boundary value problems Abstract  FULL TEXT
Anna Capietto, M. Henrard, Jean Mawhin, Fabio Zanolin
Vol 10, No 2 (December 1997) Asymptotic analysis of the Navier-Stokes equations in the domains Abstract  FULL TEXT
I. Moise, Roger Temam, M. Ziane
Vol 6, No 1 (September 1995) The Yamabe problem on subdomains of even-dimensional spheres Abstract  FULL TEXT
Frank Pacard
Vol 19, No 2 (June 2002) Structure of steady states for Streater's energy-transport models of gravitating particles Abstract  FULL TEXT
Piotr Cezary Biler, Tadeusz Nadzieja
Vol 7, No 1 (March 1996) Domain variation for certain sets of solutions and applications Abstract  FULL TEXT
E. Norman Dancer
Vol 27, No 1 (March 2006) An eigenvalue semiclassical problem for the Schrödinger operator with an electrostatic field Abstract  FULL TEXT
Teresa D'Aprile
Vol 3, No 2 (June 1994) Continuation method for contractive maps Abstract  FULL TEXT
Andrzej Granas
Vol 10, No 2 (December 1997) On local motion of a compressible barotropic viscous fluid with with the boundary slip condition Abstract  FULL TEXT
Marek Burnat, Wojciech M. Zajączkowski
Vol 6, No 1 (September 1995) On the existence of two solutions with a prescribed number of zeros for a superlinear two-point boundary value problem Abstract  FULL TEXT
Anna Capietto, Jean Mawhin, Fabio Zanolin
Vol 21, No 1 (March 2003) Index of solution set for perturbed Fredholm equations and existence of periodic solutions for delay differential equations Abstract  FULL TEXT
Vladimir T. Dmitrienko, Viktor G. Zvyagin
Vol 7, No 1 (March 1996) Trajectory attractors for reaction-diffusion systems Abstract  FULL TEXT
Vladimir V. Chepyzhov, Mark I. Vishik
Vol 30, No 1 (September 2007) Existence theory for single and multiple solutions to singular boundary value problems for second order impulsive differential equations Abstract  FULL TEXT
Li Zu, Xiaoning Lin, Daqing Jiang
Vol 3, No 2 (June 1994) The Dirichlet problem for the prescribed curvature quotient equations Abstract  FULL TEXT
Mi Lin, Neil S. Trudinger
Vol 11, No 2 (June 1998) On classical solvability of the first initial-boundary value problem for equations generated by curvatures Abstract  FULL TEXT
Nina Ivochkina, Olga Ladyzhenskaya
Vol 6, No 1 (September 1995) Homoclinics solutions for a class of systems of second order differential equations Abstract  FULL TEXT
G. Arioli, Andrzej Szulkin
Vol 26, No 2 (December 2005) Limiting cases of asymptotically positive linear conditions and solvability of Sturm-Liouville boundary-value problems of Duffing equations Abstract  FULL TEXT
Huang Qi, Dong Yujun
Vol 44, No 1 (September 2014) Positive radial solutions of the Dirichlet problem for the Minkowski-curvature equation in a ball Abstract  FULL TEXT
Isabel Coelho, Chiara Corsato, Sabrina Rivetti
Vol 1, No 1 (March 1993) Existence principles for Carathéodory differential equations in Banach spaces Abstract  FULL TEXT
Marlène Frigon, John W. Lee
Vol 7, No 2 (June 1996) On the oblique derivative problem in an infinite angle Abstract  FULL TEXT
M. G. Garroni, Vsevolod A. Solonnikov, M. A. Vivaldi
Vol 29, No 2 (June 2007) Quasilinear non-uniformly parabolic-elliptic system modelling chemotaxis with volume filling effect. Existence and uniqueness of global-in-time solutions Abstract  FULL TEXT
Tomasz Cieślak, Cristian Morale-Rodrigo
Vol 3, No 2 (June 1994) Existence de deux solutions positives pour un problème elliptique à paramètre dans $\mathbb R^n$ Abstract  FULL TEXT
Alice Simon, Peter Volkmann
Vol 5, No 2 (June 1995) Periodic solutions and optimization problems for a class of semilinear parabolic control systems Abstract  FULL TEXT
Walter Allergretto, Paolo Nistri
Vol 26, No 2 (December 2005) Global regular nonstationary flow for the Navier-Stokes equations in a cylindrical pipe Abstract  FULL TEXT
Wojciech M. Zajączkowski
Vol 1, No 2 (June 1993) On the solvability of a two point boundary value problem at resonance Abstract  FULL TEXT
Chung-Wei Ha, Chung-Cheng Kuo
Vol 8, No 1 (September 1996) Fixed points, Nash games and their organizations Abstract  FULL TEXT
Kokou Y. Abalo, Michael M. Kostreva
Vol 29, No 2 (June 2007) Solvability in weighted spaces of the three-dimensional Navier-Stokes problem in domains with cylindrical outlets to infinity Abstract  FULL TEXT
Konstantin Pileckas
Vol 3, No 2 (June 1994) Multiple periodic solutions of autonomous semilinear wave equations Abstract  FULL TEXT
Marco Degiovanni, Laura Olian Fannio
Vol 14, No 2 (December 1999) From the Schauder fixed-point theorem to the applied multivalued Nielsen theory Abstract  FULL TEXT
Jan Andres, Lech Górniewicz
Vol 5, No 2 (June 1995) Problèmes périodiques du second ordre à croissance au plus linéaire Abstract  FULL TEXT
Noha El Khattabi
Vol 25, No 2 (June 2005) Existence results for impulsive neutral functional differential inclusions Abstract  FULL TEXT
Bapurao C. Dhage, Sotiris K. Ntouyas
Vol 1, No 2 (June 1993) On unbounded solutions of a class of differential equations with deviating argument Abstract  FULL TEXT
M. Cecchi, M. Marini
Vol 8, No 1 (September 1996) Singular nonlinear differential equations on the half line Abstract  FULL TEXT
Donal O'Regan
Vol 29, No 1 (March 2007) On lifespan of solutions to the Einstein equations Abstract  FULL TEXT
Piotr Bogusław Mucha
Vol 4, No 1 (September 1994) Superlinear indefinite elliptic problems and nonlinear Liouville theorems Abstract  FULL TEXT
Henri Berestycki, I. Capuzzo Dolcetta, Louis Nirenberg
Vol 15, No 2 (June 2000) Positive solutions of a Hammerstein integral equation with a singular nonlinear term Abstract  FULL TEXT
Mario Michele Coclite
Vol 5, No 1 (March 1995) Random equilibra of random generalized games with applications to non-compact random quasi-variational inequalities Abstract  FULL TEXT
Kok-Keong Tan, Xian-Zhi Yuan
Vol 25, No 1 (March 2005) Multiplicity of positive solutions for semilnear elliptic problems with antipodal symmetry Abstract  FULL TEXT
Norimichi Hirano
Vol 2, No 1 (September 1993) Solution sets and boundary value problems in Banach spaces Abstract  FULL TEXT
Alessandro Margheri, Pietro Zecca
Vol 8, No 2 (December 1996) Existence results for resonant perturbations of the Fučik spectrum Abstract  FULL TEXT
David G. Costa, Mabel Cuesta
Vol 30, No 2 (December 2007) Existence of solutions for $p(x)$-Laplacian problem on an unbounded domain Abstract  FULL TEXT
Fu Yongqiang
Vol 4, No 1 (September 1994) Periodic processes and non-autonomous evolution equations with time-periodic terms Abstract  FULL TEXT
Vladimir V. Chepyzhov, Mark I. Vishik
Vol 16, No 1 (September 2000) Existence and relaxation problems in optimal shape design Abstract  FULL TEXT
Zdzisław Denkowski
Vol 5, No 1 (March 1995) Existence of nonnegative solutions for semilinear elliptic equations with subcritical exponents Abstract  FULL TEXT
Hai Dang, Klaus Schmitt
Vol 24, No 2 (December 2004) Unique global solvability of the Fried-Gurtin model for phase transitions in solids Abstract  FULL TEXT
Zenon Kosowski, Irena Pawłow
Vol 2, No 1 (September 1993) On existence of solutions of mixed problems for parabolic systems Abstract  FULL TEXT
Ewa Zadrzyńska, Wojciech M. Zajączkowski
Vol 8, No 2 (December 1996) Positive solutions of elliptic equations with discontinuous nonlinearities Abstract  FULL TEXT
Gabriele Bonanno, Salvatore A. Marano
Vol 32, No 1 (September 2008) Nonlinear boundary value problems for differential inclusions with Caputo fractional derivative Abstract  FULL TEXT
Mouffak Benchohra, Samira Hamani
Vol 4, No 2 (December 1994) A nonsymmetric asymptotically linear elliptic problem Abstract  FULL TEXT
Antonio Marino, Anna Maria Micheletti, Angela Pistoia
Vol 17, No 2 (June 2001) Existence and concentration of local mountain passes for a nonlinear elliptic field equation in the semi-classical limit Abstract  FULL TEXT
Teresa D'Aprile
1 - 100 of 111 Items 1 2 > >> 

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Partnerzy platformy czasopism